# SDR SWIA201642329

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 26,074 hours, 16,111 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Damaged
- Location: Lt Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED DUCT MASTER WARNING. AFTER 30 SECS CHANGED TO LEFT BLEED DUCT CAUTION. BOTH PACKS OFF AND PRESSURIZATION WOULD NOT HOLD. CAUTION MESSAGE WENT AWAY AFTER VALVES WERE CLOSED.  DECLARED AN EMERGENCY AND DIVERTED.  REPLACED LT PYLON LOOPS MT 202/203 AND AND REPLACED E-SEALS ON STUB DUCT ASSY IN PYLON. OPS CHECK AND LEAK CHECK GOOD.
